MAUDE Adverse Event Report: COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number G19110
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.B3 - date of event: exact date unknown, but it occurred sometime in (b)(6) 2025.E3 - occupation: 'administrative technician - operating room'.G4 - pma/510(k) #: exempt.H3 - device evaluation anticipated but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported, the basket of an 'ncircle delta wire tipless stone extractor' would not close prior to an unspecified procedure that occurred on an unspecified date in (b)(6) 2025.The device was tested prior to patient contact when the issue was discovered and the device was not used on the patient.No laser was used.Another same-type device was used to complete the procedure.The patient did not require any additional interventions/procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: event description: it was reported, the basket of an 'ncircle delta wire tipless stone extractor' would not close prior to an unspecified procedure that occurred on an unspecified date in (b)(6) 2025.The device was tested prior to patient contact when the issue was discovered and the device was not used on the patient.No laser was used.Another same-type device was used to complete the procedure.The patient did not require any additional interventions/procedures or experience any adverse effects due to this event.A visual inspection and functional testing of the returned device was conducted.A document based investigation was also performed including a review of complaint history, device history record (dhr), the instructions for use (ifu), manufacturing instructions, drawing, and quality control procedures.One ncircle delta wire tipless stone extractor was returned in open package with label.The device was returned with the basket formation in open position and 2 cm of the coil exposed.The handle did not actuate basket formation.The cannulated handle was not secured in the collet.After disassembling the handle, the basket formation could be manually actuated but the basket formation did not close completely.The handle was reset and reassembled and the handle actuated the basket formation, but the basket formation still did not close completely.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records showed no complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.The instructions for use (ifu) does not provide any information related to the reported issue.A cause for the issue could not be established.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23597500
Report Number1820334-2025-01432
Device Sequence Number9381805
Product Code FFL
UDI-Device Identifier00827002191105
UDI-Public(01)00827002191105(17)280516(10)16604446
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG19110
Device Catalogue NumberNTSED-024115-UDH
Device Lot Number16604446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown